MAUDE Adverse Event Report: COVIDIEN 1/2ML INSULIN SYR 29G X 1/2 SP; SYRINGE, PISTON

COVIDIEN 1/2ML INSULIN SYR 29G X 1/2 SP; SYRINGE, PISTON
Model Number 8881600350
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that there were black spots/particles inside of the product.It was noticed on the cap/tip after use.
 
Event or Problem Description
The customer reported that there were black spots/particles inside of the product.It was noticed on the cap/tip after use.On (b)(6) 2020 the customer confirmed that the spots/particles were only located on the inside and outside of the cap.The customer stated that no spots/particles were located on or in the needle, hub or syringe.
 
Additional Manufacturer Narrative
Based on the additional information received, this incident has been deemed a non-reportable product malfunction.Please disregard report number 1915484-2020-01169.

Brand Name
1/2ML INSULIN SYR 29G X 1/2 SP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key10089554
Report Number1915484-2020-01169
Device Sequence Number2924365
Product Code FMF
UDI-Device Identifier30884521014927
UDI-Public30884521014927
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881600350
Device Catalogue Number8881600350
Device Lot Number926641X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date06/03/2020
Patient Sequence Number1